Regularity of solutions to non-uniformly characteristic boundary value problems for symmetric systems

Tatsuo Nishitani, Masahiro Takayama

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)987-1018
Number of pages32
JournalCommunications in Partial Differential Equations
Volume25
Issue number5-6
Publication statusPublished - 2000
Externally publishedYes

Fingerprint

Regularity of Solutions
Boundary value problems
Boundary Value Problem

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Regularity of solutions to non-uniformly characteristic boundary value problems for symmetric systems. / Nishitani, Tatsuo; Takayama, Masahiro.

In: Communications in Partial Differential Equations, Vol. 25, No. 5-6, 2000, p. 987-1018.

Research output: Contribution to journalArticle

@article{7cc09d6368e24f54ba56fe1a2c984017,
title = "Regularity of solutions to non-uniformly characteristic boundary value problems for symmetric systems",
author = "Tatsuo Nishitani and Masahiro Takayama",
year = "2000",
language = "English",
volume = "25",
pages = "987--1018",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "5-6",

}

TY - JOUR

T1 - Regularity of solutions to non-uniformly characteristic boundary value problems for symmetric systems

AU - Nishitani, Tatsuo

AU - Takayama, Masahiro

PY - 2000

Y1 - 2000

UR - http://www.scopus.com/inward/record.url?scp=0034363956&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034363956&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034363956

VL - 25

SP - 987

EP - 1018

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 5-6

ER -